Resultados globales: 10 registros encontrados en 0.03 segundos.
Artículos, Encontrados 7 registros
Documentos de investigación, Encontrados 1 registros
Materiales académicos, Encontrados 2 registros
Artículos Encontrados 7 registros  
1.
4 p, 262.6 KB On the Homoclinic Orbits of the Lü System / Álvarez-Ramírez, Martha (Universidad Autónoma Metropolitana (Iztapalapa, Mèxic). Departamento de Matemáticas) ; García Saldaña, Johanna Denise (Universidad Católica de la Santísima Concepción (Xile). Departamento de Matemática y Física Aplicadas)
In this paper, the existence of homoclinic orbits of the equilibrium point (0, 0, 0) is demonstrated in the case of the Lu ̈ system for parameter values not reported by G. A. Leonov. In addition, some simulations are shown that agree with our theoretical analysis.
2017 - 10.1142/S0218127417500705
International Journal of Bifurcation and Chaos in Applied Sciences and Engineering, Vol. 27 Núm. 5 (2017) , p. 1750070  
2.
13 p, 358.8 KB Detection of special curves via the double resultant / Ferragut, Antoni (Universitat Jaume I. Departament de Matemàtiques) ; García Saldaña, Johanna Denise (Universidad de Talca (Xile). Instituto de Matemática y Física) ; Gasull i Embid, Armengol (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
We introduce several applications of the use of the double resultant through some examples of computation of different nature: special level sets of rational first integrals for rational discrete dynamical systems; remarkable values of rational first integrals of polynomial vector fields; bifurcation values in phase portraits of polynomial vector fields; and the different topologies of the offset of curves.
2017 - 10.1007/s12346-015-0180-x
Qualitative Theory of Dynamical Systems, Vol. 16 (2017) , p. 101-117  
3.
11 p, 1.1 MB Weak periodic solutions of x x 1 = 0 and the Harmonic balance method / García Saldaña, Johanna Denise (Universidad Católica de la Santísima Concepción. Departamento de Matemática y Física Aplicadas) ; Gasull i Embid, Armengol (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Abstract. We prove that the differential equation x''x 1 = 0 has continuous weak periodic solutions and compute their periods. Then, we use the Harmonic Balance Method until order six to approximate these periods and to illustrate how the accuracy of the method increases with the order. [...]
2017
Journal of Physics: Conference Series, Vol. 811 (2017) , p. 12003  
4.
27 p, 1007.0 KB Bifurcation diagram and stability for a one-parameter family of planar vector fields / García Saldaña, Johanna Denise (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Gasull i Embid, Armengol (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Giacomini, Hector (Université de Tours(France). Laboratoire de Mathématiques et Physique Théorique)
We consider the 1-parameter family of planar quintic systems, ˙x = y3−x3, y˙ = −x + my5, introduced by A. Bacciotti in 1985. It is known that it has at most one limit cycle and that it can exist only when the parameter m is in (0. [...]
2014 - 10.1016/j.jmaa.2013.11.047
Journal of Mathematical Analysis and Applications, Vol. 413 (2014) , p. 321-342  
5.
17 p, 381.0 KB A theoretical basis for the Harmonic Balance method / García Saldaña, Johanna Denise (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Gasull i Embid, Armengol (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
The Harmonic Balance method provides a heuristic approach for finding truncated Fourier series as an approximation to the periodic solutions of ordinary differential equations. Another natural way for obtaining these type of approximations consists in applying numerical methods. [...]
2013 - 10.1016/j.jde.2012.09.011
Journal of Differential Equations, Vol. 254 Núm. 1 (2013) , p. 67-80  
6.
33 p, 1.1 MB Bifurcation values for a familiy of planar vector fields of degree five / García Saldaña, Johanna Denise (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Gasull i Embid, Armengol (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Giacomini, Hector (Université de Tours (France). Laboratoire de Mathématiques et Physique Théorique)
We study the number of limit cycles and the bifurcation diagram in the Poincar' sphere of a one-parameter family of planar differential equations of degree e ˙ five x = Xb (x) which has been already considered in previous papers. [...]
2015 - 10.3934/dcds.2015.35.669
Discrete and Continuous Dynamical Systems. Series A, Vol. 35 Núm. 2 (2015) , p. 669-701  
7.
23 p, 443.5 KB The period function and the harmonic balance method / García Saldaña, Johanna Denise (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Gasull i Embid, Armengol (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
In this paper we consider several families of potential non-isochronous systems and study their associated period functions. Firstly, we prove some properties of these functions, like their local behavior near the critical point or infinity, or their global monotonicity. [...]
2015 - 10.1016/j.bulsci.2014.08.002
Bulletin des Sciences Mathematiques, Vol. 139 (2015) , p. 33-60  

Documentos de investigación Encontrados 1 registros  
1.
170 p, 1.8 MB A qualitative and quantitative study of some planar differential equations / García Saldaña, Johanna Denise ; Gasull i Embid, Armengol, dir. (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Universitat Autònoma de Barcelona. Departament de Matemàtiques
La tesis consta de cinco capítulos y está dividida en dos partes muy diferenciadas. La primera dedicada tanto al uso del llamado Método del Balance Armónico (MBA) como a su fundamentación teórica. [...]
The thesis consists of five chapters and is divided into two parts. The first one is devoted to the use of the so-called Harmonic Balance Method (HBM) as well as its theoretical basis. The second one deals with the quantitative and qualitative study of two families of polynomial differential equations in the plane. [...]

[Barcelona] : Universitat Autònoma de Barcelona, 2014  

Materiales académicos Encontrados 2 registros  
1.
4 p, 32.6 KB Models amb equacions diferencials [28002] / Gasull, Armengol (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; García Saldaña, Johanna Denise ; Universitat Autònoma de Barcelona. Facultat de Ciències
2010-11
Enginyeria Informàtica i Llic. en Matemàtiques [605]
Llicenciat en Matemàtiques [606]  
2.
4 p, 32.6 KB Equacions diferencials i modelització II [100101] / Gasull, Armengol (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; García Saldaña, Johanna Denise ; Universitat Autònoma de Barcelona. Facultat de Ciències
2010-11
Matemàtiques [777]
Graduat en Física i en Matemàtiques [779]
Enginyeria Informàtica i Graduat o Graduada en Matemàtiques [780]  

¿Le interesa recibir alertas sobre nuevos resultados de esta búsqueda?
Defina una alerta personal vía correo electrónico o subscríbase al canal RSS.